A Simplicial Elimination Scheme for Meet-Semidistributive Lattices and Interval Collapsing - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Algebra Universalis Year : 2003

A Simplicial Elimination Scheme for Meet-Semidistributive Lattices and Interval Collapsing

Dates and versions

lirmm-00269794 , version 1 (03-04-2008)

Identifiers

Cite

Philippe Janssen, Lhouari Nourine. A Simplicial Elimination Scheme for Meet-Semidistributive Lattices and Interval Collapsing. Algebra Universalis, 2003, 50 (2), pp. 171-178. ⟨10.1007/s00012-003-1833-1⟩. ⟨lirmm-00269794⟩
79 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More